Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 11, 2006, 3:06 PM MDT. It took effect at Jun 12, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2006, 3:06 PM MDT (21:06 UTC)
- In effect from
- Jun 12, 2006, 12:00 PM MDT
- Expired
- Jun 12, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 112106 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 306 PM MDT SUN JUN 11 2006 UTZ433>437-439-440-120300- /O.UPG.KSLC.FW.A.0007.060612T1800Z-060613T0300Z/ /O.NEW.KSLC.FW.W.0010.060612T1800Z-060613T0300Z/ /O.NEW.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ /O.CON.KSLC.FW.W.0009.000000T0000Z-060612T0300Z/ SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 306 PM MDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY ACROSS MUCH OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THIS WARNING INCLUDES ZONES 433 THROUGH 437...439 AND 440... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT MONDAY FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY ACROSS MUCH OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THIS WARNING INCLUDES ZONES 433 THROUGH 437...439 AND 440... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY ACROSS MUCH OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THIS WATCH INCLUDES ZONES 433 THROUGH 437...439 AND 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED THE RED FLAG WARNING FOR MUCH OF WEST CENTRAL...SOUTH CENTRAL AND SOUTHWEST UTAH THROUGH 9 PM THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR MONDAY FROM NOON THROUGH 9 PM. ADDITIONALLY...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING. SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS MUCH OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH INTO THE EVENING HOURS. THESE WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. WINDS ARE EXPECTED TO DIMINISH AROUND SUNSET. STRONGER SOUTH WINDS ARE EXPECTED TO DEVELOP AGAIN MONDAY AFTERNOON...WHICH COMBINED WITH THE DRY AIRMASS IN PLACE WILL ONCE AGAIN RESULT IN CRITICAL FIRE WEATHER CONDITIONS. THIS PATTERN OF STRONG SOUTH WINDS AND A DRY AIRMASS LOOKS TO CONTINUE THROUGH AT LEAST TUESDAY...AND PERHAPS INTO WEDNESDAY. ADDITIONALLY...HIGH BASED MOISTURE IS EXPECTED TO SPREAD ACROSS THE AREA TUESDAY...WHICH MAY RESULT IN ISOLATED DRY THUNDERSTORMS TUESDAY AND WEDNESDAY AFTERNOONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-431-432-438-441-445>449-120515- /O.UPG.KSLC.FW.A.0007.060612T1800Z-060613T0300Z/ /O.NEW.KSLC.FW.W.0010.060612T1800Z-060613T0300Z/ /O.NEW.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- HENRY MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 306 PM MDT SUN JUN 11 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY ACROSS PORTIONS OF WESTERN...CENTRAL AND SOUTHEAST UTAH. THIS WARNING INCLUDES ZONES 420...431...432...438...441...AND 445 THROUGH 449... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY ACROSS PORTIONS OF WESTERN...CENTRAL AND SOUTHEAST UTAH. THIS WARNING INCLUDES ZONES 420...431...432...438...441...AND 445 THROUGH 449... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR PORTIONS OF WESTERN...CENTRAL AND SOUTHEAST UTAH...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT MONDAY. ADDITIONALLY...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING. STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON...WHICH COMBINED WITH THE DRY AIRMASS IN PLACE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. THIS PATTERN OF STRONG SOUTH WINDS AND A DRY AIRMASS LOOKS TO CONTINUE THROUGH AT LEAST TUESDAY...AND PERHAPS INTO WEDNESDAY. ADDITIONALLY...HIGH BASED MOISTURE IS EXPECTED TO SPREAD ACROSS THE AREA TUESDAY...WHICH MAY RESULT IN ISOLATED DRY THUNDERSTORMS TUESDAY AND WEDNESDAY AFTERNOONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ SEAMAN
4 follow-up statements
000 WWUS85 KSLC 120321 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 921 PM MDT SUN JUN 11 2006 UTZ433>437-439-440-121130- /O.EXP.KSLC.FW.W.0009.000000T0000Z-060612T0300Z/ /O.CON.KSLC.FW.W.0010.060612T1800Z-060613T0300Z/ /O.CON.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 921 PM MDT SUN JUN 11 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT MONDAY FOR STRONG SOUTH WINDS AND LOW HUMIDITY ACROSS MUCH OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THIS WARNING INCLUDES ZONES 433 THROUGH 437...439 AND 440... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG SOUTH WINDS AND LOW HUMIDITY ACROSS MUCH OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THIS WARNING INCLUDES ZONES 433 THROUGH 437...439 AND 440... THE RED FLAG WARNING FOR SUNDAY EVENING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT MONDAY FOR MUCH OF WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THESE SAME AREAS. SOUTH WINDS HAVE DIMINISHED THIS SUNDAY EVENING. THE SOUTH WINDS ARE EXPECTED TO DEVELOP AGAIN MONDAY AFTERNOON WITH SPEEDS OF 20 TO 30 MPH AND GUSTS TO 35 MPH. THESE WINDS COMBINED WITH THE DRY AIRMASS IN PLACE WILL ONCE AGAIN RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. THIS PATTERN OF STRONG SOUTH WINDS AND A DRY AIRMASS LOOKS TO CONTINUE THROUGH AT LEAST TUESDAY...AND PERHAPS INTO WEDNESDAY. ADDITIONALLY...HIGH BASED MOISTURE IS EXPECTED TO SPREAD ACROSS THE AREA TUESDAY...WHICH MAY RESULT IN ISOLATED DRY THUNDERSTORMS TUESDAY AND WEDNESDAY AFTERNOONS. $$ UTZ420-431-432-438-441-445>449-121130- /O.CON.KSLC.FW.W.0010.060612T1800Z-060613T0300Z/ /O.CON.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- HENRY MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 921 PM MDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT MONDAY FOR STRONG WINDS AND LOW HUMIDITY ACROSS MUCH OF WESTERN ...CENTRAL AND SOUTHEAST UTAH. THIS WARNING INCLUDES ZONES 420...431...432...438...441 AND 445 THROUGH 449... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY ACROSS MUCH OF WESTERN...CENTRAL AND SOUTHEAST UTAH. THIS WARNING INCLUDES ZONES 420...431...432...438...441 AND 445 THROUGH 449... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT MONDAY ACROSS MUCH OF WESTERN...CENTRAL AND SOUTHEAST UTAH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THESE SAME AREAS. STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON... WHICH COMBINED WITH THE DRY AIRMASS IN PLACE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WARNED AREA. THIS PATTERN OF STRONG SOUTH WINDS AND A DRY AIRMASS LOOKS TO CONTINUE THROUGH AT LEAST TUESDAY...AND PERHAPS INTO WEDNESDAY. ADDITIONALLY...HIGH BASED MOISTURE IS EXPECTED TO SPREAD ACROSS THE AREA TUESDAY...WHICH MAY RESULT IN ISOLATED DRY THUNDERSTORMS TUESDAY AND WEDNESDAY AFTERNOONS. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KSLC 121016 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 416 AM MDT MON JUN 12 2006 UTZ420-431>441-445>449-122100- /O.CON.KSLC.FW.W.0010.060612T1800Z-060613T0300Z/ /O.CON.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 416 AM MDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WARNING REMAINS IN EFFECT FOR SOUTHERN... CENTRAL...AND NORTHWEST UTAH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND STRONG SOUTH AND SOUTHWEST WINDS. THIS WATCH REMAINS IN EFFECT FOR SOUTHERN...CENTRAL...AND NORTHWEST UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A RED FLAG WARNING...VALID FROM NOON TODAY TO 9 PM MDT THIS EVENING. THIS WARNING REMAINS IN EFFECT FOR SOUTHERN...CENTRAL...AND NORTHWEST UTAH. ALSO...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SOUTHERN...CENTRAL...AND NORTHWEST UTAH. STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON... WHICH COMBINED WITH THE DRY AIRMASS IN PLACE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS OVER THE WARNING AREA. THIS PATTERN OF STRONG SOUTH WINDS AND A DRY AIRMASS LOOKS TO CONTINUE THROUGH AT LEAST TUESDAY...AND PERHAPS INTO WEDNESDAY. ADDITIONALLY...HIGH BASED MOISTURE IS EXPECTED TO SPREAD ACROSS THE AREA TUESDAY...WHICH MAY RESULT IN ISOLATED DRY THUNDERSTORMS TUESDAY AND WEDNESDAY AFTERNOONS. A RED FLAG WARNING MEANS SEVERE FIRE WEATHER CONDITIONS ARE OCCURRING...OR ABOUT TO OCCUR. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ HALL
000 WWUS85 KSLC 122024 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 224 PM MDT MON JUN 12 2006 UTZ431>441-445>449-130300- /O.UPG.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ /O.NEW.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ /O.NEW.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ /O.CON.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 224 PM MDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL UTAH. THIS WARNING INCLUDES ZONES 431-441 AND 445-449... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY AS WELL AS ISOLATED DRY THUNDERSTORMS FOR SOUTHERN AND CENTRAL UTAH. THIS WARNING INCLUDES ZONES 431-441 AND 445-449... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WATCH INCLUDES ZONES 431-441 AND 445-449... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND LOWER TEENS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EARLY EVENING. CONDITIONS WILL MODERATE SLIGHTLY LATE THIS EVENING AND OVERNIGHT...BUT RED FLAG LEVEL WINDS AND LOW HUMIDITY WILL RETURN BY MIDDAY TUESDAY. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON. WINDY AND DRY CONDITIONS ARE EXPECTED TO RETURN AGAIN ON WEDNESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-130300- /O.UPG.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ /O.NEW.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ /O.CON.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 224 PM MDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHWEST UTAH DESERTS AND MOUNTAINS. THIS WARNING INCLUDES ZONE 420... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY AS WELL AS ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS FOR THE NORTHWEST UTAH DESERTS AND MOUNTAINS. THIS WARNING INCLUDES ZONE 420... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND LOWER TEENS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EARLY EVENING. CONDITIONS WILL MODERATE SLIGHTLY LATE THIS EVENING AND OVERNIGHT...BUT RED FLAG LEVEL WINDS AND LOW HUMIDITY WILL RETURN BY MIDDAY TUESDAY. IN ADDITION...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ423-424-131200- /O.NEW.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 224 PM MDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY AS WELL AS ISOLATED TO WIDELY SCATTERED THUNDERSTORMS. THIS WARNING INCLUDES ZONES 423 AND 424... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES BELOW 15 PERCENT ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. IN ADDITION TO THE WIND AND RELATIVE HUMIDITY...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 130300 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 900 PM MDT MON JUN 12 2006 UTZ431>441-445>449-131200- /O.EXP.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ /O.CON.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 900 PM MDT MON JUN 12 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE RED FLAG WARNING FOR SOUTHERN AND CENTRAL UTAH WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING FOR CENTRAL AND SOUTHERN UTAH REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH FOR THIS AREA REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES IN THE TEENS ARE EXPECTED TO CONTINUE THIS EVENING BUT HUMIDITY WILL GRADUALLY INCREASE AND WINDS WILL DISSIPATE. EXPOSED AREAS AND MID SLOPES WILL HAVE POOR HUMIDITY RECOVERY TONIGHT. RED FLAG LEVEL WINDS AND LOW HUMIDITY WILL REDEVELOP BY MIDDAY TUESDAY. IN ADDITION... ISOLATED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON. WINDY AND DRY CONDITIONS ARE EXPECTED TO RETURN AGAIN ON WEDNESDAY AFTERNOON AND EVENING. $$ UTZ420-131200- /O.EXP.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 900 PM MDT MON JUN 12 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY... THE RED FLAG WARNING FOR THE GREAT SALT LAKE DESERTS WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. SOUTH WINDS OF 15-25 MPH AND GUSTY WITH RELATIVE HUMIDITIES IN THE TEENS ARE EXPECTED TO CONTINUE THIS EVENING. SLIGHT HUMIDITY RECOVER WILL ALLOW FOR THE RED FLAG EXPIRATION. SOUTH WINDS WILL CONTINUE AT 15-25 MPH THEREFORE HUMIDITY RECOVERY WILL BE POOR. RED FLAG LEVEL WINDS AND VERY LOW HUMIDITY WILL RETURN BY MIDDAY TUESDAY. IN ADDITION...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY AFTERNOON AND EVENING. $$ UTZ423-424-131200- /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 900 PM MDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY... A RED FLAG WARNING FOR THE SOUTHERN WASATCH FRONT INCLUDING THE SALT LAKE AND TOOELE VALLEYS REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. GUSTY SOUTH WINDS AT SPEEDS OF 20 TO 30 MPH AND RELATIVE HUMIDITIES BELOW 15 PERCENT ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. IN ADDITION TO THE WIND AND RELATIVE HUMIDITY...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON AND THROUGH THE EVENING. $$ A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. TARDY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 11, 10:00 AM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jun 11, 10:00 AM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1000 AM MDT SUN JUN 11 2006
.SYNOPSIS...AN UPPER RIDGE WILL BUILD OVER THE SOUTHERN ROCKIES
THROUGH TUESDAY WHILE AN UPPER TROUGH DEEPENS ALONG THE COAST.
THIS WILL BRING A DRY AND INCREASINGLY STRONG SOUTHWEST FLOW TO
THE EASTERN GREAT BASIN AREA.
&&
.DISCUSSION...UPPER RIDGE BUILDING ACROSS THE CWA THIS MORNING. A
BOUNDARY LIES ALONG THE A LINE FROM THE WEST UTAH DESERTS JUST SOUTH
OF THE DUGWAY GROUNDS EASTWARD INTO THE UINTA BASIN. THE ONLY REAL
CHANGE ACROSS THIS BOUNDARY IS DEWPOINT...WITH 40S TO LOW 50S NORTH
OF THE LINE AND 20S TO LOW 30S TO THE SOUTH. WOULD EXPECT THIS
BOUNDARY TO BASICALLY WASH OUT WITH INCREASING SOUTHERLY FLOW
THROUGHOUT THE DAY TODAY. BEST INSTABILITY...IN THE FORM OF ZERO TO
-2 LI VALUES APPEARS TO BE OVER THE EASTERN UINTAS. ISOLATED POPS IN
THE FORECAST SHOULD SUFFICE ALTHOUGH WOULDNT BE SURPRISED TO SEE THE
COVERAGE A BIT GREATER AND A LITTLE FARTHER WEST.
STABILITY PROFILE OVER SLC THIS MORNING IS NOT BAD...THERE IS LOW
LEVEL MOISTURE AVAILABLE AND MARGINAL LAPSE RATES. HOWEVER...DRIER
AIR IN THE MID LEVELS EXPECTED TO WORK IN AND RAISE THE LFC. SHOULD
BE ABLE TO POP A FEW TCUS OVER THE WASATCH BUT NOT MUCH MORE.
BIGGEST ISSUE IS THE WIND INCREASE AS A DEEP PACIFIC TROUGH GRINDS
EASTWARD AGAINST A WARM UPPER RIDGE OVER TEXAS. EXPECT A GRADUAL
INCREASE IN WINDSPEED...MAXIMIZED ON TUESDAY WITH A FULLY MIXED
30-40 KNOTS AT 700MB OVER THE WESTERN TWO THIRDS OF UTAH. WINDS
SLACKEN A BIT IN THE NAM SOLUTION WED AND THURS...HOWEVER THE DEVIL
WILL BE IN THE DETAILS AND IT WILL DEPEND ON THE EXACT ORIENTATION
OF THE TROUGH. FIRE WEATHER ISSUES ABOUND...SEE DISCUSSION BELOW.
SOME MODEL DISAGREEMENT ON A COOL DOWN FOR THE LATTER PART OF THE
WEEK. THE NAM HAD BEEN CONSISTENTLY FASTER WITH THE APPROACH OF THE
PACIFIC TROUGH. HOWEVER...THE LATEST RUN DOES NOT PUT A COLD FRONT
INTO UTAH BY 00Z THURSDAY. THE 06Z GFS HOWEVER HAS A VIGOROUS 700MB
BAROCLINIC RIGHT ON THE UTAH/NV BORDER AT THIS TIME...FOLLOWED BY A
VERY NOTICEABLE COOL DOWN ON THURSDAY.
&&
.AVIATION...WITH LIGHT FLOW IN GENERAL THIS MORNING...EXPECT LAKE
BREEZE ONSET NEAR 19Z TIMEFRAME AT SLC. HOWEVER...LIGHT ERRATIC
WINDS POSSIBLE UNTIL THEN. NO OTHER AVIATION ISSUES.
&&
.FIRE WEATHER...VERY DRY AIRMASS...WHICH COMBINED WITH AFTERNOON
WIND GUSTS BROUGHT RED FLAG CONDITIONS TO SOUTHWEST UTAH
SATURDAY...HAS SPREAD NORTH INTO CENTRAL UT THIS MORNING. THIS WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS
MUCH OF WESTERN AND SOUTHERN UTAH.
SOUTHERLY FLOW EXPECTED TO INCREASE ACROSS THE STATE THROUGH
MIDWEEK...WITH CRITICAL FIRE WEATHER CONDITIONS SPREADING NORTH
MONDAY. HIGH BASED MOISTURE MAY BRING A THREAT FOR DRY THUNDERSTORMS
AS EARLY AS TUESDAY...WITH DRY AND WINDY CONDITIONS CONTINUING
THROUGH MID-WEEK. WILL LIKELY NEED TO UPGRADE FIRE WEATHER WATCH TO
A RED FLAG WARNING FOR MONDAY...AS WELL AS EXTEND FIRE WEATHER WATCH
INTO TUESDAY WITH AFTERNOON PACKAGE.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 9 PM TODAY
UTZ433>437-439-440.
FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR UTZ420-431>441-445>449.
WY...NONE.
&&
SMITH/STRUTHWOLF
FIRE...SEAMANHazardous weather outlook, Jun 11, 4:02 AM MDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 402 AM MDT SUN JUN 11 2006 UTZ001>021-WYZ021-121200- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 402 AM MDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO-THIRDS UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY CRITICAL FIRE WEATHER CONDITIONS IN SOUTHERN AND WEST CENTRAL UTAH TODAY DUE TO WIND GUSTS AND VERY LOW HUMIDITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A DRY AND VERY WARM SOUTHWEST FLOW WILL BE OVER THE OUTLOOK AREA MONDAY AND TUESDAY. TEMPERATURES WILL BE ABOVE NORMAL. WINDY CONDITIONS AND LOW HUMIDITY WILL CREATE SEVERE FIRE WEATHER CONDITIONS FOR WESTERN...SOUTHERN AND PARTS OF EASTERN UTAH. THE STRONGEST WINDS WILL OCCUR TUESDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN UTAH...INCLUDING THE WASATCH FRONT. ISOLATED THUNDERSTORMS MAY DEVELOP TUESDAY AND WEDNESDAY. A COLD FRONT WILL COOL NORTHERN AREAS WEDNESDAY AND THURSDAY BUT IT WILL REMAIN BREEZY AND WARM IN SOUTHERN UTAH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE. TARDY
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:06 PM MDT | Fire Weather Watch | SLC | 23 hr |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.